# SDR CHQA20120907331

- Difficulty date: September 7, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON THE RIGHT FUSELAGE SKIN BETWEEN FRAME 13 AND FRAME 14 AND STRINGERS 10R AND 11R.  THE DENT ON THE RIGHT FUSELAGE SKIN BETWEEN FRAME 13 AND FRAME 14 AND STRINGERS 10R AND 11R WAS REPAIRED IN ACCORDANCE WITH SRM 53-21-02.
